Pacific Journal of Mathematics

Integrals of continuous functions.

Mark Finkelstein and Robert Whitley

Article information

Pacific J. Math., Volume 67, Number 2 (1976), 365-372.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28A25: Integration with respect to measures and other set functions
Secondary: 26A42: Integrals of Riemann, Stieltjes and Lebesgue type [See also 28-XX]


Finkelstein, Mark; Whitley, Robert. Integrals of continuous functions. Pacific J. Math. 67 (1976), no. 2, 365--372.

Export citation


  • [2] W. F. Donoghue Jr., Distributions and Fourier Transforms,Academic Press, New York, 1969.
  • [3] F. Hausdorff, Set Theory, Chelsea (translation of 1937 edition), New York, 1957.
  • [4] T. Hawkins, Lebesguefs Theory of Integration:Its Origin and Development, Uni- versity of Wisconsin Press, Madison, 1970.
  • [5] E. Hewitt and K. Stromberg, Real and Abstract Analysis, Springer, New York, 1965.
  • [6] E. W. Hobson, The Theory of Functions of a Real Variable, Volumes I and II, Cambridge University Press, Cambridge, 1927. (Reprinted by Dover in 1957).
  • [7] H. L. Royden, Real Analysis, Macmillan, New York, 1963.